# SDR ASAA9880170

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37013109
- Condition: Discharged
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 376, CREW REPORTED THE L1 DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE PRESSURE WAS LOW.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE ASSY.  (M)
